Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Babser

Weird Skin Problem

Recommended Posts

I have a problem i need sorted out... a couple of days ago I tried Cerave moisturizer with 30spf and it broke me out. I think I know why; the cream is pretty thick, and as I was washing my face that night i noticed the cream coming out of my skin again, as it just stayed on the top of my skin layer or something..

The same thing happend to me when I tried acne.orgs AHA+. If I used it at night, some of the cream would come out of my skin when I washed it the next morning.

Can anyone else relate? Do I have to use very thin mouisturizers? If so, can someone recommend me one?

I currently use Acne.orgs mousturizer, and this problem never occured, but I really need something with spf this summer..

Thanks

Edited by heavybro

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×